# SDR SIMA20190305009

- Difficulty date: March 5, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 37,338 hours, 32,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHT STRIP #1 EXTRUSION DAMAGED. C/A-COMPLETE:COMPLETED INSTALLED THE #1 LT EMERGENCY LIGHT STRIP EXTRUSION. IAW AMM 33-50-12.
